# SDR CALA2025092609281

- Difficulty date: September 24, 2025
- Submitted: September 26, 2025
- Operation: Air carrier
- Aircraft: N442UA
- Make and model: Airbus A320-232
- Aircraft serial: 780
- Aircraft time: 80,244 hours, 33,793 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dirty
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

L1 DOOR FLOOR AFT RELEASE CATCH FOR GIRT BAR IS JAMMED.   CHECKED CONDITION OF GIRT BAR FITTINGS, CLEANED GIRT BAR FITTINGS,  NO DEFECTS NOTED IAW AMM 52-11-00. OK FOR SERVICE.
